# SDR 160191

- Difficulty date: August 14, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N104CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- Aircraft time: 34,283 hours, 36,923 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO PIT, AIRCREW RECEIVED A FLAP CAUTION LIGHT. FLAP INDICATOR WAS READING ZERO AND THE HANDLE WAS SET AT ZERO. AIRCREW DECLARED AN EMERGENCY AND LANDED SAFELY IN PIT. MAINTENANCE INSPECTED FAULT AND FOUND NOTHING WRONG. AIRCRAFT RETURNED TO SERVICE.
